MAUDE Adverse Event Report: ABBOTT VASCULAR Perclose¿ ProStyle¿; Device, hemostasis, vascular

ABBOTT VASCULAR Perclose¿ ProStyle¿; Device, hemostasis, vascular
Model Number 12773-03
Medical Device Problem Codes Difficult to Remove (1528); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 08/12/2026
Type of Reportable Event Malfunction
Event or Problem Description
Per the hospital report, the surgeon deployed the device to close a groin access site.The device was stuck in the femoral artery.Due to the inability of removing the device, a cut-down surgical intervention had to be done.The device was intact once retrieved.

Brand Name
Perclose¿ ProStyle¿
Common Device Name
Device, hemostasis, vascular
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd
temecula CA 92591
MDR Report Key50867056
Report Number50867056
Device Sequence Number16131118
Product Code MGB
UDI-Device Identifier08717648235184
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/16/2026
Report Date (Section F) 09/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number12773-03
Device Catalogue Number12773-03
Device Lot Number6041242
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer09/23/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/23/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale
Patient Weight112 LB
Date Report Sent to FDA09/16/2026